INSTITUT FÜR OPERATIONS RESEARCH
Bereich: Optimierungstheorie
Prof. em. Dr. dr h.c. Diethard Pallaschke


Veröffentlichungen
2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 Frühere Veröffentlichungen

Allerletzte Aktualisierung--->
2019
J. Grzybowski, D. Pallaschke and R. Urbanski: Critical Points and Point Derivations for Lipschitz Functions , Pure and Applied Functional Analysis 4 (1), (2019), pp. 35 - 43.
J. Grzybowski, D. Pallaschke and R. Urbanski: The formulas for the representation of functions of two variables as a difference of sublinear functions , Optimization 68 (10), (2019), pp. 2055 -- 2070.
2018
J. Grzybowski, D. Pallaschke and R. Urbanski: The Quasidifferential Calculus, Separation of Convex Sets and the Demyanov Difference , Vestnik St. Petersburg University, Applied Mathematics 13 (1), (2018), pp. 20 -- 31
J. Grzybowski, D. Pallaschke and R. Urbanski: Characterization of differences of sublinear functions , Pure and Applied Functional Analysis 3(2), (2018), pp. 297 -308.
J. Grzybowski, D. Pallaschke , H. Przybycien and R. Urbanski: On some consequences of Mazur - Orlicz theorem to Hahn - Banach - Lagrange theorem , Optimization 67 (2018), pp. 1005 -- 1015.
J. Grzybowski, D. Pallaschke , H. Przybycien and R. Urbanski: Reduced and minimally convex pairs of sets , Journal of Convex Analysis 25(4) (2018) pp. 1319 -- 1334.
J. Kalcsics, J. Grzybowski, S.Nickel, D. Pallaschke and R. Urbanski: Ascent and Descent Cones of Ordered Median Block Functions , Optimization 67(5) (2018), pp. 507 --522 .
2017
J. Grzybowski, D. Pallaschke and R. Urbanski: Ordered Location Problems , Pure and Applied Functional Analysis 2, (2017), pp. 65 - 82.
2016
D. Pallaschke and D. Pumplün: Banach Limits of Locally Bounded Real Functions on Hausdorff Spaces , Applied Categorical Structures 26 (2016), pp. 743 - 754.
J. Grzybowski, D. Pallaschke and R. Urbanski: Support functions and subdifferentials , Commentationes Mathematicae 56 (1) (2016), 45 - 53
J. Grzybowski, D. Pallaschke and R. Urbanski: Reduced pairs of compact convex sets and ordered median functions , Journal of Optimization Theory and Applications 171 (2016), pp. 354 - 364.

2015
D. Pallaschke and D. Pumplün: Spaces of Lipschitz functions on metric spaces , Discussiones Mathematicae , Differential Inclusions, Control and Optimisation 35 (2015), pp. 5 - 23.
J. Kalcsics, J. Grzybowski, S.Nickel, D. Pallaschke and R. Urbanski: On max-min representations of ordered median functions , Optimization 64 (2015), pp. 149-160.
J. Kalcsics, J. Grzybowski, S.Nickel, D. Pallaschke and R. Urbanski: On topological types of ordered median functions , Optimization 64 (2015), pp. 339-348.

2014
M. Gaudioso, J. Grzybowski, D. Pallaschke and R. Urbanski: Separation of finitely many convex sets and data-preclassification, Optimization in Science and Engineering --- In Honour of the 60th Birthday of Panos M. Pardalos,(Eds. Th. M. Rassias, Ch. A. Floudas, S. Butenko) (2014), pp. 179-188: Springer-Verlag, New York, Heidelberg, Dordrecht, London
2013
J. Grzybowski, D. Pallaschke and R. Urbanski: Algebraic Separation and Shadowing of Arbitrary Sets, Commentationes Mathematicae 53 (2) (2013), 155-164
D. Pallaschke and R. Urbanski: Quasidifferentiable Calculus and Minimal Pairs of Compact Convex Sets , Schedae Informaticae 21 (7) (2013), pp. 209-128.
J. Grzybowski, D. Pallaschke and R. Urbanski: Demyanov Difference in infinite dimensional Spaces, Optimization and its Applications 87 (2013), pp. 13-24: Proceedings of the Conference on Constructive Nonsmooth Analysis and Related Topics,(Eds. V. F. Demyanov, P.M. Pardalos, M. Batsyn) Springer-Verlag, New York, Heidelberg, Dordrecht, London

2012
D. Pallaschke und J. Rosenmüller: Cephoids: Duality and Reference Vectors , Pacific Journal of Optimization, 8 (2012) pp. 157-184.

2011
A. Astorino, M. Gaudioso, E. Gorgone and D. Pallaschke: Data preprocessing in semi-supervised SVM classification , Optimization 60 (2011), pp. 143-151.
J. Grzybowski, S.Nickel, D. Pallaschke and R. Urbanski: Ordered Median Functions and Symmetries , Optimization 60 (2011), pp. 801-811.
J. Grzybowski, D. Pallaschke , H. Przybycien and R. Urbanski: Commutative Semigroups with Cancellation Law: A Representation Theorem , Semigroup Forum 83 (2011), pp. 447-456.
J. Grzybowski, D. Pallaschke and R. Urbanski: Continuous piecewise linear functions on the octants of Rn, Optimization 60 (2011), pp. 101-112.

2010
M. Gaudioso, E. Gorgone and D. Pallaschke: Separation of Convex Sets by Clarke subdifferential , Optimization 59 (2010), pp. 1199-1210.
J. Grzybowski, D. Pallaschke and R. Urbanski: Reduction of finite exhausters , Journal of Global Optimization 46 (2010), pp. 589-601.
J. Grzybowski, D. Pallaschke and R. Urbanski: On the amount of minimal pairs of convex sets , Optimization Methods and Software 25 (2010), pp. 89 - 96.
J. Grzybowski, D. Pallaschke and R. Urbanski: A Note on the Dual of the Minkowski--Radström--Hörmander Lattice , Pacific Journal of Optimization 6 (2010), pp. 255-262.
D. Pallaschke und J. Rosenmüller: Cephoids: Minkowski sums of de Gua simplexes , Optimization, 59 (2010) pp. 515-540.
D. Pallaschke and R. Urbanski: Morse indexes for piecewise linear functions , Contemporary Mathematics 514 (2010), pp. 213-223.

J. Grzybowski, S.Nickel, D. Pallaschke and R. Urbanski: Ordered Median Functions and Symmetries , Optimization XX (2011), pp. uu-vv.
J. Grzybowski, D. Pallaschke , H. Przybycien and R. Urbanski: Commutative Semigroups with Cancellation Law: A Representation Theorem , Semigroup Forum XX (2012), pp. uu-vv.
2009
J. Grzybowski, D. Pallaschke and R. Urbanski: Minimal pairs of bounded closed convex sets as minimal representations of elements of the Minkowski--Radström--Hörmander spaces , Banach Center Publications 84 (2009), pp. 31-55.

2008
J. Grzybowski, D. Pallaschke and R. Urbanski: On the reduction of pairs of bounded closed convex sets , Studia Mathematica 189 (2008), pp. 1-12.
J. Grzybowski, D. Pallaschke and R. Urbanski: Decomposition of the polyhedron from Albrecht Durer's 'Melencolia I' to a minimal pair of compact convex sets , Optimization 57 (2008), pp. 337-344.
D. Pallaschke , H. Przybycien and R. Urbanski: On partially ordered semigroups and an abstract set-difference , Set-Valued Analysis,16 (2008) pp. 257-265.

2007
D. Pallaschke und J. Rosenmüller: A superadditive solution for cephoidal bargaining problems , Intern. Journal of Game Theory, 35 (2007) pp. 569-590.
J. Grzybowski, D. Pallaschke and R. Urbanski: Generalized directional derivatives for locally Lipschitz functions which satisfy Leibniz rule , Control and Cybernetics, 36 (2007), pp. 911-924.

2006
D. Pallaschke und J. Rosenmüller: Computing the Minkowski sum of prisms , Journal of Global Optimization, 35 (2006) pp. 321-341.

2005
J. Grzybowski, D. Pallaschke und R. Urbanski: Data pre-classification and the separation law for closed bounded convex sets , Optimization Methods and Software, 20 (2005) pp. 219-229.

2004
J. Grzybowski, D. Pallaschke und R. Urbanski: A geometric representation of the Morse fan, Journal of Global Optimization, 30 (2004) pp. 319-333.

2003
S. Fuchs-Seliger und O. Mayer: Rationality without Transitivity, Journal of Economics, 80 (2003) pp. 77-87.

2002
D. Pallaschke und R. Urbanski: On the seperation and order law of cancellation for bounded sets, Optimization, 51(3) (2002) pp. 487-496.
D. Pallaschke und R. Urbanski: Pairs of compact convex sets - Fractional arithmetic with convex sets, Mathematics and its Applications, Vol. 548, Kluwer Academic Publishers (2002) 295p.

2001
S. Scholtes und M. Stöhr: How stringent is the linear independence assumption for mathematical programs with complementarity constraints, Mathematics of Operations Research, 26(4) (2001) pp. 851-863.

2000
J. Grzybowski, D. Pallaschke und R. Urbanski: Minimal pairs representing selections of four linear functions in R3, Journal of Convex Analysis, 7 (2000) pp. 445-452.
L. Kuntz und S. Scholtes: Measuring the robustness of empirical efficiency valuations, Management Science, 46 (2000) pp. 807-823.
D. Pallaschke und R. Urbanski: Minimal pairs of compact convex sets, with application to quasidifferential calculus, Quasidifferentiability and related topics, V. Demyanov and A. Rubinov (Eds.)} Nonconvex Optim. Appl., 43 (2000) pp. 173-213.

1999
B. Behrends und L. Kuntz: Wirtschaftlichkeitsanalyse mittels Data Envelopment Analysis und Betriebsvergleich im Krankenhaus, Zeitschrift für Betriebswirtschaft 5 (1999) pp. 187-206.
L. Kuntz und S. Scholtes: Die strategische Ausrichtung eines Universitäts-Krankenhauses, Zeitschrift für Betriebswirtschaft 5 (1999) pp. 11-25.
D. Pallaschke und S. Rolewicz: Sublinear functions which generate the group of normal forms of piecewise smooth Morse functions, Optimization 40 (1999) pp. 1-24.
D. Pallaschke und R. Urbanski: Invariants of Pairs of Compact Convex Sets, Journal of Convex Analysis 6 (1999) pp. 367-376.
S. Scholtes und M. Stöhr: Exact Penalization of Mathematical Programs with Equilibrium Constraints, SIAM Journal on Control and Optimization 37 (1999) pp. 617-652.

1998
D. Pallaschke und R. Urbanski: Decomposition of Compact Convex Sets, Journal of Convex Analysis 4 (1997) pp. 333-342.
D. Pallaschke und R. Urbanski: Critical Points and Point Derivations for Lipschitz Functions, Functiones et Approximatio 24 (1998) pp. 165-172.

1997
A. A. Agrachev, D. Pallaschke und S. Scholtes: On Morse Theory for Piecewise Smooth Functions, Journal of Dynamical and Control Systems 3 (1997) pp. 449-469.
S. Dempe und D. Pallaschke: Quasidifferentiability of Optimal Solutions in Parametric Nonlinear Optimization, Optimization 40 (1997) pp. 1-24.
V. Demyanov und D. Pallaschke: Point Derivations for Lipschitz Functions and Clarke's generalized Derivative, Applicationes Mathematicae 24 (1997) pp. 465-467.
H. Hudzik und D. Pallaschke: On some Convexity Properties of Orlicz Sequence Spaces equipped with the Luxemburg Norm, Mathematische Nachrichten 186 (1997) pp. 167-185.
D. Pallaschke und J. Rosenmüller: The Shapley Value for Countably many Players, Optimization 40 (1997) pp. 351-384.
D. Pallaschke, W. Urbanska und R. Urbanski: C-Minimal Pairs of Compact Convex Sets, Journal of Convex Analysis 4 (1997) pp. 1-26.
A. Steffen und L. Kuntz: Universitätsklinika im Spannungsfeld von wissenschaftlichem Auftrag und Sparzwängen: ein Vorschlag zur sachgerechten Abgrenzung der Kosten für Forschung und Lehre, Betriebswirtschaftliche Forschung und Praxis 2 (1997) pp. 101-122.

1996
Hans Lausch, Diethard Pallaschke und Stefan Rolewicz: Universal Derivatives in Spaces of Functions with Values in non-commutative Banach Algebras, Integral Transforms and Special Functions 4 (1996) pp. 115-120.
Diethard Pallaschke und Ryszard Urbanski: A continuum of minimal pairs of compact convex sets which are not connected by translations, Journal of Convex Analysis 3 (1996) pp.83-95.
Stefan Scholtes: Homeomorphism Conditions for coherently oriented piecewise affine mappings, Mathematics of Operations Research 21 (1996) pp. 955-978.

1995
S. Bartels: Totale Approximationsprobleme, (Dissertation, Univ. Karlsruhe),Wissenschaft und Technik Verlag, Berlin (1995).
S. Bartels, L. Kuntz and S. Scholtes: Continuous selections of linear functions and nonsmooth critical point theory, Nonlinear Analysis: Theory, Methods, and Applications 24 (1995), 385-407.
L. Kuntz: An Implicit Function Theorem for Directionally Differentiable Functions, Journal of Optimization Theory and Applications 86 (1995), 263-270.
L. Kuntz und S. Scholtes: A nonsmooth variant of the Mangasarian-Fromovitz constraint qualification, Journal of Optimization Theory and Applications 82 (1994), 59-75.
L. Kuntz und S. Scholtes: Structural analysis of nonsmooth mappings, inverse functions, and metric projections, Journal of Mathematical Analysis and Applications 188 (1994), 346-386.
L. Kuntz und S. Scholtes: Qualitative aspects of the local approximation of a piecewise differentiable function, Nonlinear Analysis: Theory, Methods, and Applications 25 (1995), 197-215.
D. Pallaschke and R. Urbanski: Quasidifferentiable functions and minimal pairs of compact convex sets, Dissert. Mathematicae 340 (1995), 207-221.

1994
Mückeley, Ch.: A Method for Constructing the Metric Projection onto the Convex Hull of a Finite Point Set, Mathematical Systems in Economics 132 Anton Hain Verlag , Meisenheim (1993).
Kuntz, L. and Scholtes, S.: A Nonsmooth Variant of the Mangasarian-Fromovitz Constraint Qualification, Journal of Optimization Theory and Applications 82 (1994), pp. 59-75.
D. Pallaschke and R. Urbanski: Reduction of quasidifferentials and minimal representations, Mathem. Programming (Series A) 66 (2) (1993), pp. 161-180.
S. Bartels and D. Pallaschke: Some Remarks on the Space of Differences of sublinear Functions, Applicationes Mathematicae 22 (3) (1993), pp. 419-426.

1993
L. Kuntz and S. Scholtes: Constraint qualification in quasidifferentiable optimization, Mathematical Programming (Series A) 60 (1993) , pp. 339-347.
D. Pallaschke and R. Urbanski: Some criteria for the minimality of pairs of compact convex sets, Zeitschr. für Operations Research (Section Theory) 37 (1993) , pp. 129-150.
P. Recht: Generalized Derivatives: an approach to a new gradient in non-smooth optimization, Mathematical Systems in Economics 136 Anton Hain Verlag, Meisenheim (1993).

Veröffentlichungen vor 1993
H. König and D. Pallaschke: On Khachian's Algorithm and Minimal Ellipsoids, Num. Math. 36 (1983), 211-223.
D.Pallaschke, P. Recht and R. Urbanski: On Locally-Lipschitz Quasi-Differentiable Functions in Banach Spaces, Optimization 17 (1986), 287-295.
H. Th. Jongen and D. Pallaschke: On Linearization and Continuous Selections of Functions, Optimization 19 (1988), 343-353.
D. Pallaschke, S. Scholtes and R. Urbanski: On Minimal Pairs of Convex Compact Sets, Bull. Science Soc. Polon. 39, No. 1-2 (1991), 105-109.
Zurück zum Anfang